Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Formulaic sequences

Wray, Alison 2013. Formulaic sequences. In: Chapelle, Carol ed. The Encyclopedia of Applied Linguistics, Vol. 4. Wiley-Blackwell, pp. 2200-2205.

Full text not available from this repository.
Item Type: Book Section
Date Type: Publication
Status: Published
Schools: English, Communication and Philosophy
Subjects: P Language and Literature > P Philology. Linguistics
Publisher: Wiley-Blackwell
ISBN: 9781405194730
Related URLs:
Last Modified: 04 Jun 2017 04:47

Citation Data

Cited 601 times in Google Scholar. View in Google Scholar

Actions (repository staff only)

Edit Item Edit Item